# SDR MEX2003168

- Difficulty date: May 9, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: Illuminated
- Location: Ahrs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CARRIED OUT AN UNSCHEDULED LANDING DUE TO FLIGHT DIRECTOR FAILURE DUE TO AHRS FAILURE MESSAGE ON EFIS DISPLAY.  AHRS NR 2 BRAKERS WERE RESETED AND CONNECTORS WERE CLEANED IAW MM 34-20-00.  BOTH FLIGHT GUIDANCE WERE TESTED IAW MM 22-01-05, ALL CORRECT.
